Finite element analysis for a coupled bulk–surface partial differential equation

Ranner, T and Elliott, CM (2013) Finite element analysis for a coupled bulk–surface partial differential equation. IMA Journal of Numerical Analysis, 33 (2). 377 - 402. ISSN 0272-4979

Abstract

Metadata

Authors/Creators:
  • Ranner, T
  • Elliott, CM
Copyright, Publisher and Additional Information: This is a pre-copyedited, author-produced PDF of an article accepted for publication in the IMA Journal of Numerical Analysis following peer review. The definitive publisher-authenticated version: Ranner, T and Elliott, CM (2013) Finite element analysis for a coupled bulk–surface partial differential equation. IMA Journal of Numerical Analysis, 33 (2). 377 - 402. ISSN 0272-4979 is available online at: http://dx.doi.org/10.1093/imanum/drs022
Keywords: surface finite elements; error analysis; bulk–surface elliptic equations
Dates:
  • Published: 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Feb 2014 09:47
Last Modified: 15 Sep 2014 01:59
Published Version: http://dx.doi.org/10.1093/imanum/drs022
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/imanum/drs022

Share / Export

Statistics